# SDR GTIA2017121602289

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 44,215 hours, 20,837 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Element
- Condition: Overheated
- Location: Window Heat
- Stage of operation: DE
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ODOR JUST BEFORE DESCENT. BURNED FINGERS PUTTING SHADE DOWN ON CAPTAIN'S SIDE WINDOW. SMALL CRACKS NEAR HEATING ELEMENT.  ODOR OF BRUNING OR HOT ELECTRICAL.  CAPTAIN'S SLIDING WINDOW OVERHEATING AND CAUSING ODOR.  PERFORMED INSPECTION OF THE CAPTAIN`S SLIDING WINDOW IAW AMM 56-12-11 & FOUND FOUR SMALL CRACKS, LESS THAN 0.5' EACH AROUND THE HEATING ELEMENT.
